# SDR FDEA201203231070

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 44,016 hours, 28,785 cycles
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: 313594
- Condition: Leaking
- Location: Engine Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE SHUTDOWN DUE TO OIL QUANTITY LOSS, CRUISING AT FL 330. NR 3 OIL QUANTITY STARTED TO  DECREASE APPROX 1 QT PER 2 MINUTES.   AT FIRST INDICATION OF SECONDARY CONFIRMATION COMPLETED SHUTDOWN CHECKLIST AND DIVERTED.  SHUTDOWN TO LANDING WINDMILL 15 MINUTES, SHUTDOWN  AT 37 PSI AND PRESSURE CONTINUED TO DECREASE TOWARD ZERO UNTIL LANDING. OIL ALL OVER ENGINE AND GROUND AT DIVERT AIRPORT.  OIL PRESSURE AT ZERO 5 MINS AFTER SHUTDOWN.    INSTALLED SERVICEABLE FITTINGS/HARDWARE AND PACKINGS IAW SMP. CONNECTED ELECTRICAL CONNECTOR AND SAFETIED. RAN NR 3 ENGINE IAW JRH. LEAK CHECKED GOOD, OIL PRESSURE INDICATIONS NORMAL PER JRH.
